# SDR EISA20010107

- Difficulty date: July 19, 2001
- Submitted: August 6, 2001
- Operation: Air carrier
- Aircraft: N721RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21200
- Aircraft time: 62,827 hours, 3,420 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Ground Wire
- Condition: Loose
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

A/C WOULD NOT PRESSURIZE (ALL MODES).  RESECURED GROUND TO FLOW CONTROL VALVES (SHARD GRND FOR BOTH).  A/C PRESSURIZATION AND PNEUMATIC SYSTEMS, OPS OK.
